# SDR C2XA96IA211

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12017417009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 19 ON THE RIGHT FUSELAGE WAS FOUND TO BE CORRODED BETWEEN FRAME 38.5 AND FRAME 40.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND PERFORMED A SPLICE REPAIR PER EMB SRM 53-00-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
